# SDR CA091019005

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,496 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B3D36C424
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810016
- Condition: Cracked
- Location: Mlg
- Part time: 8,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEAKED WHEN PRESSURIZED, MIDWAY ALONG CASTING SEAM (MLG).
